# SDR SIMA200720402

- Difficulty date: July 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 10,567 hours, 7,807 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Cable
- Part number: SH67059305003
- Condition: Failed
- Location: Altimeter
- Part time: 10,567 hours, 7,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1500 FEET RECEIVED GROUND PROXIMITY AURAL DESCENT/SINK WARNING, RETURNED TO DFW.  REMOVED AND REPLACED ALTIMETER CABLE IAW CRJ 34-44-00. OPERATIONAL CHECK GOOD - AIRCRAFT RETURNED TO SERVICES.
